# SDR 8LFA202504240001

- Difficulty date: April 15, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N410LF
- Make and model: Bell 407
- Aircraft serial: 56332
- Aircraft time: 1,239 hours, 3,390 cycles
- Engine: Allsn 250C47E4
- Engine time: 1,239 hours, 3,390 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: M25010559
- Part serial: CAC47062
- Condition: Damaged
- Location: Engine
- Part time: 1,239 hours, 3,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF ENGINE FOR 2000HR INSPECTION TECHNICIAN FOUND #2 BEARING RETAINER NUT TO BE LOOSE. REMOVED IT BY HAND.
